# SDR YENA20160115030

- Difficulty date: January 15, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 2725
- Aircraft time: 40,139 hours, 13,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN AREA FLOOR SUPPORT, Y1162 HAVE CORROSION JUST FWD OF FRAME 67;  R & R THE FLOOR SUPPORT IAW SRM 51-72-11.
